Coherent state embeddings, polar divisors and Cauchy formulas


Schlichenmaier, Martin ; Berceanu, Stefan


URL: http://dx.doi.org/10.1016/S0393-0440(99)00075-3
Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Journal of Geometry and Physics
Volume: 34
Issue number: 3/4
Page range: 336-358
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0393-0440
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (N.N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schlichenmaier, Martin ; Berceanu, Stefan (2000) Coherent state embeddings, polar divisors and Cauchy formulas. Journal of Geometry and Physics Amsterdam [u.a.] 34 3/4 336-358 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item